# SDR DALA12009713161

- Difficulty date: October 8, 2012
- Submitted: October 10, 2012
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 26,077 hours, 13,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE BETWEEN FRAMES 73 AND 74, S31L AND S31R.  DAMAGE CONSISTS OF DENTS COMMON TO THE AFT JACK POINT. REPAIRED IAW ER/A 507605-14.
